Is it possible for Thermage to cause fillers like Radiesse or Juvederm, to degrade more quickly? If so, is there a period of time, after receiving filler injections, one should wait before having Thermage? Thank you.
Does Thermage Cause Fillers to Degrade More Quickly?
Doctor Answers (1)
There is no evidence that Thermage affects dermal fillers
Having a Thermage treatment has not been shown to affect dermal fillers. However, because there is slight tenderness after getting fillers, it's probably a good idea to wait about a week after fillers, but it is no necessary. It's perfectly ok to have the fillers done on the same day after having the Thermage.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.